MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX? PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX? PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752630
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a right-sided ureteroscopy-ureteral stent replacement procedure.During unpacking, it was found that the stent was damaged.The procedure was not completed due to this event and there were no patient complications reported.This event is being reported for canceled/rescheduled procedure.Procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
Block e1: initial reporter address 1 (b)(6) hospital.Block h6: impact code f1001 captures the reportable event of canceled/rescheduled procedure.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a right-sided ureteroscopy-ureteral stent replacement procedure.During unpacking, it was found that the stent was damaged.The procedure was not completed due to this event and there were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.Additional information was received on december 01, 2025, with an attached photo of the complaint device showing that the coil was detached, and stating that, the procedure has been completed with another of the same device on the rescheduled date on september 18, 2025.
 
Additional Manufacturer Narrative
(b)(6).Impact code f1001 captures the reportable event of canceled/rescheduled procedure.Blocks b5, and e1 have been updated based on the additional information received on december 01, 2025.
 
Additional Manufacturer Narrative
Block e1: initial reporter address 1 (b)(6).Block h6: impact code f1001 captures the reportable event of canceled/rescheduled procedure.Block h11: investigation analysis.Upon receipt at our quality assurance laboratory, this percuflex plus ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the bladder coil was detached.The suture was returned uncut and loaded, and the suture hole was torn, which were also confirmed by the visual and microscopic inspection of the media provided by the customer.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion, and if the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent can get detached/separated and torn during the procedure, affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a right-sided ureteroscopy-ureteral stent replacement procedure.During unpacking, it was found that the stent was damaged.The procedure was not completed due to this event and there were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.Additional information was received on december 01, 2025, with an attached photo of the complaint device showing that the coil was detached, and stating that, the procedure has been completed with another of the same device on the rescheduled date on (b)(6), 2025.

Brand Name
PERCUFLEX? PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23639447
Report Number2124215-2025-85978
Device Sequence Number13062398
Product Code FAD
UDI-Device Identifier08714729041184
UDI-Public(01)08714729041184(17)270905(10)34786860
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752630
Device Catalogue NumberM0061752630
Device Lot Number0034786860
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/01/2025
01/27/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/24/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexMale
Patient Weight70 KG